Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lucas08

ACV Effect on Skin?

Recommended Posts

Okay, so I've been using ACV for over a week now

Results are visible.. But something else is happening..

some patches of my skin have become rough... particularly on the arera where most of the red marks are and where I apply the ACV.

i got a facial last week and this started after that facial... Just regular cleaning and they did some laser thing. Any link?

It feels rough and I kinda feel like it's going to peel. When it's dry those parts are realllyy tight and rough - sometimes it even stings and it's all red when I apply my moisturizer after I wash my face but it subsides after a while... Redness fades and red marks aren't as dark and it doesn't sting anymore after a while. I've tried exfoliating twice (separate days) using baking soda but it's still there.

I've stopped using ACV for now wait for this to subside Just in case...

BTW I started using 50/50 ACV water then as I use the mix up I just add some more ACV so recently I just started using 100%.

So what do you guys think? What's happening? Does ACV make you peel?

Anyone have/had similar experiences?

:-)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×